# SDR AALA202403271486

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 65,349 hours, 27,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Loose
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SIDE WINDOW DIFFICULT TO OPEN AND CLOSE. FOUND LOOSE DOOR ROLLER. TIGHTENED ROLLER, PRESSURIZED AND OPERATIONAL CHECKED WINDOW. PER AMM 56-12-11.
